# SDR AWXA200600455

- Difficulty date: February 21, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 68,430 hours, 29,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N539051
- Condition: Corroded
- Location: Bs 1623-1660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C11 CHECK DISCOVERED LEVEL 2 CORROSION LOCATED ON ANGLE FROM BS 1623 TO BS 1660+9", WL 208.10 AND BL 60.5R.  CORROSION WAS OUT OF ALLOWABLE LIMITS IAW BOEING 757-200 SRM.  MAINTENANCE REMOVED AND INSTALLED FABRICATED ANGLE AT BS 1623 TO BS 1660+9", WL 208.10 AND BL 60.5R IAW BOEING 757-200 SRM 51-10-02 PAGE 1.
